Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Itchy reddish rashes on the hands. Dry skin. Used a hand cream. Allergy?

I think it s a rash but it s on my hands it looks irritated and ichy they look Like red marks and pimply red. I used a hand cream for the first time as I should be looking after my hands they do get very dry can you recommend me a good hand cream . So I m thinking it s from the cream it s just so ichy and red it looks weird and prinkly .
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
hello and welcome to hcm forum,
i would like yo inform you that rashes which occurred after cream application is due to an ingredient to which you are allergic, you have not mentioned if you have had any history of allergy before.
i assume this is the first time, you had an allergy.
i would suggest you to use a medicated hand cream rather than cosmetic creams, dr. reddy's hand cream(venusia) , cetaphil dam cream have moisturizing properties.
but for now, kindly visit a dermatologist who will prescribe you some anti allergic tablets, for treatment of rashes.
i hope i answered you query,
i wish you good health.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor